Alert archive / Washington / Small Craft Advisories in 2012

Small Craft Advisory 934, NWS Seattle, WA

March 6, 2012

NWS Seattle, WA issued this small craft advisory at Mar 6, 2012, 12:10 PM PST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2012, 12:10 PM PST (20:10 UTC)
Expired
Mar 6, 2012, 4:00 PM PST
In force
4 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WHUS76 KSEW 062010
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1210 PM PST TUE MAR 6 2012

PZZ134-070000-
/O.EXP.KSEW.SC.Y.0931.000000T0000Z-120306T2000Z/
/O.NEW.KSEW.SC.Y.0934.120306T2010Z-120307T0000Z/
ADMIRALTY INLET-
1210 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* WIND AND WAVES...NORTH WIND 15 TO 25 KNOTS. WIND WAVES 1 TO 4
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-062115-
/O.EXP.KSEW.SC.Y.0931.000000T0000Z-120306T2000Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1210 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY HAS ENDED...

NORTH WINDS 10 TO 20 KNOTS TODAY.

$$

PZZ135-070000-
/O.EXB.KSEW.SC.Y.0931.000000T0000Z-120307T0000Z/
PUGET SOUND AND HOOD CANAL-
1210 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* WIND AND WAVES...NORTH WIND 15 TO 25 KNOTS NORTH OF EDMONDS.
  WIND WAVES 2 TO 4 FEET. REMAINDER OF THE AREA...NORTH WIND 10 TO
  20 KNOTS. WIND WAVES 3 FEET OR LESS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-070415-
/O.CON.KSEW.RB.Y.0012.000000T0000Z-120307T0800Z/
GRAYS HARBOR BAR-
1210 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
MIDNIGHT PST TONIGHT...

* BAR CONDITIONS...ROUGH.

* COMBINED SEAS...9 TO 11 FEET...BUILDING TO 13 FEET DURING THE 
  EBB CURRENTS. 

* FIRST EBB...3 PM THIS AFTERNOON.

* SECOND EBB...330 AM WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ150-156-170-176-070415-
/O.CON.KSEW.SC.Y.0931.000000T0000Z-120307T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
1210 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WIND AND WAVES...NORTHWEST WIND 15 TO 30 KNOTS. WIND WAVES 4 
  TO 8 FEET. WEST SWELL 11 TO 14 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-173-070415-
/O.CON.KSEW.SC.Y.0933.000000T0000Z-120307T0600Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
1210 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* WIND...NORTHWEST WIND 15 TO 30 KNOTS.

* SEAS...WIND WAVES 4 TO 8 FEET. WEST SWELL 11 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
980 
WHUS76 KSEW 062254
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
254 PM PST TUE MAR 6 2012

PZZ156-070600-
/O.CAN.KSEW.SC.Y.0931.000000T0000Z-120307T0600Z/
/O.NEW.KSEW.SW.Y.0022.120306T2254Z-120307T0600Z/
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
254 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM
PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 PM PST
THIS EVENING. 

* SEAS/SWELLS...WEST SWELL 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ170-176-070700-
/O.CAN.KSEW.SC.Y.0931.000000T0000Z-120307T0600Z/
/O.NEW.KSEW.SW.Y.0022.120306T2254Z-120307T1200Z/
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
254 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 AM PST
WEDNESDAY. 

* SEAS/SWELLS...WEST SWELL 10 TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ153-070600-
/O.CAN.KSEW.SC.Y.0933.000000T0000Z-120307T0600Z/
/O.NEW.KSEW.SW.Y.0022.120306T2254Z-120307T0600Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
254 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM
PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 PM PST
THIS EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* SEAS...WEST SWELL 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ173-070700-
/O.CAN.KSEW.SC.Y.0933.000000T0000Z-120307T0600Z/
/O.NEW.KSEW.SW.Y.0022.120306T2254Z-120307T1200Z/
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
254 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 AM PST
WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* SEAS...WEST SWELL 10 TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ150-070000-
/O.CAN.KSEW.SC.Y.0931.000000T0000Z-120307T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
254 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT
ADVISORY.

WINDS AND SEAS HAVE DIMINISHED.

$$

PZZ110-070700-
/O.EXT.KSEW.RB.Y.0012.000000T0000Z-120307T1400Z/
GRAYS HARBOR BAR-
254 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 AM
PST WEDNESDAY...

* BAR CONDITIONS...ROUGH MAINLY DURING MAXIMUM EBB CURRENTS.

* COMBINED SEAS...8 TO 10 FEET TONIGHT...EXCEPT BUILDING TO 12 FEET
  DURING THE STRONG MAXIMUM EBB CURRENT THIS AFTERNOON.

* FIRST EBB...3 PM THIS AFTERNOON. STRONG MAXIMUM EBB CURRENT.

* SECOND EBB...330 AM WEDNESDAY.

* THIRD EBB...345 PM WEDNESDAY. STRONG MAXIMUM EBB CURRENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ134-070000-
/O.CON.KSEW.SC.Y.0934.000000T0000Z-120307T0000Z/
ADMIRALTY INLET-
254 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WIND AND WAVES...NORTH WIND 15 TO 25 KNOTS. WIND WAVES 1 TO 4 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-070000-
/O.CON.KSEW.SC.Y.0931.000000T0000Z-120307T0000Z/
PUGET SOUND AND HOOD CANAL-
254 PM PST TUE MAR 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WIND AND WAVES...NORTH WIND 15 TO 25 KNOTS NORTH OF EDMONDS. 
  WIND WAVES 2 TO 4 FEET. REMAINDER OF THE AREA...NORTH WIND 10 
  TO 20 KNOTS. WIND WAVES 3 FEET OR LESS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 9:10 AM PST, 3 hours earlier.

Area forecast discussion, Mar 6, 9:10 AM PST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
910 AM PST TUE MAR 6 2012

.SYNOPSIS...HIGH PRESSURE WILL BUILD TODAY THROUGH THURSDAY FOR
SUNNIER AND DRIER WEATHER. RAIN WILL RETURN FRIDAY OR FRIDAY NIGHT
AS THE NEXT COLD FRONT ARRIVES. ONSHORE FLOW AND WET WEATHER AT
TIMES WILL CONTINUE INTO EARLY NEXT WEEK.

&&

.SHORT TERM...SNOW SHOWERS ARE WINDING DOWN ACROSS WESTERN WA THIS
MORNING AS EXPECTED. KATX RADAR JUST SHOWS LIGHT/WEAK ECHOES MAINLY
OVER KING CO...AND ALSO OVER THE EAST STRAIT OF JUAN DE FUCA.
ADDITIONAL SNOWFALL ACCUMULATIONS WILL BE LIGHT WITH JUST A FEW
FLURRIES /TRACE AMOUNTS/ EXPECTED. ELSEWHERE /OUTSIDE OF THE CENTRAL
SOUND/ SKIES HAVE CLEARED OUT WITH SUNNY TO MOSTLY SUNNY CONDITIONS.
NORTHWEST FLOW WILL KEEP TEMPS ON THE COOL SIDE TODAY WITH HIGHS
REMAINING IN THE LOWER 40S. ZONES WHERE UPDATED TO REFLECT RECENT
TRENDS ON THE SATELLITE AND RADAR.

SKIES WILL REMAIN MOSTLY CLEAR TONIGHT WITH TEMPS DOWN TO THE MID
20S TO LOWER 30S. MAY SEE FREEZING FOG IN THE SOUTH SOUND.

DRY WEATHER WILL CONTINUE ON WED AND THUR AS AN UPPER LEVEL RIDGE
BUILDS OVER THE PAC NW. TEMPS WILL MODERATE BY THU WITH AFTERNOON
HIGHS REACHING INTO THE 50S TO LOWER 60S. 33

.LONG TERM...PREVIOUS DISCUSSION...BOTH THE GFS AND ECMWF ARE A BIT
FASTER AND WETTER BRINGING A FRONTAL SYSTEM TO THE COAST FRIDAY AND
INLAND FRIDAY NIGHT. THE FORECAST HAS BEEN NUDGED IN THAT DIRECTION
FOR NOW. IF MODELS REMAIN CONSISTENT WITH THIS TREND...LATER SHIFTS
WILL PROBABLY BE INCREASING POPS FURTHER FOR THIS PERIOD. SATURDAY
WILL BE IN BETWEEN FRONTAL SYSTEMS BUT A WARM FRONT WILL BEGIN
AFFECTING THE AREA BY AFTERNOON. A FAIRLY VIGOROUS COLD FRONT WILL
MOVE THROUGH THE AREA SATURDAY NIGHT AND SUNDAY. ANOTHER FRONTAL
SYSTEM WILL BE APPROACHING ON MONDAY. ALL IN ALL...FRIDAY THROUGH
MONDAY LOOKS FAIRLY WET AND UNSETTLED. SCHNEIDER

&&

.HYDROLOGY...FLOODING IS UNLIKELY OVER THE NEXT 7 DAYS.

&&

.AVIATION...A BROAD UPPER LEVEL RIDGE CENTERED OFFSHORE ALONG 140W
COMBINED WITH AN UPPER LEVEL TROUGH OVER THE ROCKIES WILL MAINTAIN
DRY N FLOW ALOFT ACROSS W WA TODAY...BECOMING NW ON WEDNESDAY. A
SURFACE HIGH OVER SOUTHERN B.C. WILL MAINTAIN NORTHERLY LOW LEVEL
FLOW TODAY. LOW LEVEL FLOW WILL BECOME LIGHT WEDNESDAY AS THE
SURFACE HIGH SETTLES OVER THE AREA.

THE AIR MASS IS DRY AND STABLE...EXCEPT FOR CLOUDS AND SCATTERED
SHOWERS OVER EAST PUGET SOUND AND THE CENTRAL CASCADES...CAUSED BY
CONVERGENCE ZONE ACTIVITY THAT STILL HAS NOT COMPLETELY QUIT. THERE
ARE UPSLOPE FLOW CAUSED CLOUDS ALONG THE EASTERN STRAIT OF JUAN DE
FUCA BETWEEN PORT TOWNSEND AND PORT ANGELES CAUSED BY NORTHERLY FLOW
ACROSS THE STRAIT OF JUAN DE FUCA. THE REMAINDER OF THE LOWLANDS IS
CLEAR AND ONLY SCATTERED CLOUDS ARE EXPECTED TODAY. THE REMNANT OF
THE CONVERGENCE ZONE ACTIVITY SHOULD QUIT BY MIDDAY WITH CLOUDS
DISSIPATING THIS AFTERNOON. THE UPSLOPE FLOW ALONG THE STRAIT WILL
PROBABLY CONTINUE THROUGH THIS AFTERNOON. THERE WILL BE FURTHER
DRYING TONIGHT.

KSEA...LOW LEVEL MOISTURE LEFT OVER FROM A CONVERGENCE ZONE HAS
MOVED OVER KSEA AT 17Z...BUT THIS SHOULD BE SHORT-LIVED. EXPECT
CLEARING BY 20Z. SURFACE WINDS ARE WEAK WESTERLY BUT WITH N FLOW
SETTING UP THROUGH PUGET SOUND...THE SURFACE WINDS SHOULD SHIFT
AROUND TO NW-N 6-8 KT BY 20Z...THEN CONTINUE THROUGH THE EVENING. KAM

&&

.MARINE...A WEAK SURFACE HIGH OVER B.C. COMBINED WITH A WEAK SURFACE
TROUGH OVER W WA WILL MAINTAIN NORTHERLY FLOW ACROSS W WA TODAY.
BASED ON CURRENT OBSERVATIONS THE SCA FOR THE NORTH INLAND
WATERS...PUGET SOUND...AND THE W ENTRANCE WILL BE DROPPED AN HOUR
EARLY. WITH POINT WILSON STILL IN THE LOW 20S AND SMITH ISLAND JUST
UNDER...I WILL EXTEND THE SCA FOR THE E ENTRANCE AND ADMIRALTY INLET
UNTIL NOON. EVEN THOUGH THE OVERALL TREND IS FOR THE NORTHERLY
GRADIENT TO BE WEAKENING THIS AFTERNOON...IT IS POSSIBLE THAT THE
WINDS IN THE E ENTRANCE AND ADMIRALTY WILL REMAIN UP THIS
AFTERNOON...JUST OVER 20 KT...AND SOME SPOTS IN PUGET SOUND MAY POP
BRIEFLY OVER 20 KT SO A SHORT-FUSED SCA MAY BE NECESSARY.

N FLOW OVER THE COASTAL WATERS IS NOT EXPECTED TO EASE BELOW SCA
LEVELS UNTIL TONIGHT. AT LEAST THE W SWELL SHOULD SUBSIDE BELOW 10
FT ABOUT THE SAME TIME.

THE SURFACE RIDGE IS STILL EXPECTED TO SETTLE OVER THE AREA TONIGHT
AND WEDNESDAY FOR A PERIOD OF WEAK WINDS. THE NEXT FRONT WILL
APPROACH THE AREA THURSDAY WITH OFFSHORE FLOW INCREASING. THE MODELS
STILL DRAG THE FRONT SLOWLY ACROSS THE AREA FRIDAY...FOLLOWED BY A
STRING OF ADDITIONAL SYSTEMS INTO EARLY NEXT WEEK. KAM

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.

PZ...SMALL CRAFT ADVISORY COAST...EAST ENTRANCE...ADMIRALTY INLET.
     SMALL CRAFT ADVISORY GRAYS HARBOR FOR ROUGH BAR CONDITIONS.

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

In the hours before

Local storm report, Mar 6, 6:51 AM PST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
651 AM PST TUE MAR 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 AM     SNOW             4 N MARYSVILLE          48.11N 122.15W
03/06/2012  M2.0 INCH        SNOHOMISH          WA   TRAINED SPOTTER

            OVERNIGHT TOTAL.

&&
Local storm report, Mar 6, 7:36 AM PST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
736 AM PST TUE MAR 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 AM     SNOW             1 NNW PORT TOWNSEND     48.14N 122.79W
03/06/2012  M2.4 INCH        JEFFERSON          WA   TRAINED SPOTTER

0734 AM     SNOW             4 SW ETHEL              46.49N 122.79W
03/06/2012  M0.8 INCH        LEWIS              WA   TRAINED SPOTTER

&&

33
Local storm report, Mar 6, 9:03 AM PST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
903 AM PST TUE MAR 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     SNOW             BOTHELL                 47.76N 122.20W
03/06/2012  M0.8 INCH        KING               WA   NWS EMPLOYEE

            TOTAL SNOWFALL SINCE YESTERDAY. 0.6 INCH STILL ON THE
            GROUND.

&&

GRUB

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 2:41 AM PSTGale WarningSEW3 hr
Mar 6, 2:41 AM PSTSmall Craft AdvisorySEW12 hr
Mar 6, 2:58 AM PSTWinter Weather AdvisorySEWSan Juan5 hr
Mar 6, 2:54 PM PSTSmall Craft Advisory for Hazardous SeasSEW12 hr

Nearby

Small Craft Advisories in Washington, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.